# SDR AALA202211088481

- Difficulty date: October 27, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BAFFLE ASSEMBLY LOCATED BETWEEN BS 500F AND BS 500G AT S25R. REPLACED BAFFLE PER SRM 53-30-53 2R1.
